# SDR CA080711006

- Difficulty date: July 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE AT FL200, THE PILOT NOTED THE ENGINE TEMPERATURE RAPIDLY RAISING TO 850°C WITH POWER TURBINE SPEED DECREASING. HE ELECTED TO SHUT THE ENGINE DOWN AND PERFORMED A SUCCESSFUL DEAD STICK LANDING.  POST FLIGHT ENGINE EXAMINATION REVEALED HEAVY RUBBING DAMAGE IN THE COMPRESSOR SECTION. MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
